# SDR DALA2021011900308

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FR 20RT AT DOOR STOP NO 7 LEVEL/DOUBLE JOGGLE.  CORRECTIVE ACTION: ACCOMPLISH ER/A 589068-14 SECTION II INSPECTION.  CONTINUE TO MONITOR.
